Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 912718, 4 pages
http://dx.doi.org/10.1155/2013/912718
Research Article

Hyperstability of the Drygas Functional Equation

Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Received 16 May 2013; Accepted 7 July 2013

Academic Editor: Alberto Fiorenza

Copyright © 2013 Magdalena Piszczek and Joanna Szczawińska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Abasalt Bodaghi, and Sang Og Kim, “Stability of a Functional Equation Deriving from Quadratic and Additive Functions in Non-Archimedean Normed Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, and Krzysztof Ciepliński, “Hyperstability and Superstability,” Abstract and Applied Analysis, vol. 2013, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, “Stability of additivity and fixed point methods,” Fixed Point Theory and Applications, vol. 2013, no. 1, pp. 285, 2013. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, “On Ulam's Type Stability of the Cauchy Additive Equation,” The Scientific World Journal, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Janusz Brzdęk, Liviu Cădariu, and Krzysztof Ciepliński, “Fixed Point Theory and the Ulam Stability,” Journal of Function Spaces, vol. 2014, pp. 1–16, 2014. View at Publisher · View at Google Scholar
  • Ick-Soon Chang, and Yang-Hi Lee, “Stability for Functional Equation of Mixed Type in Non-Archimedean Normed Spaces,” Journal of Function Spaces, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Muaadh Almahalebi, “On the hyperstability of $${\sigma}$$ σ -Drygas functional equation on semigroups,” Aequationes mathematicae, 2016. View at Publisher · View at Google Scholar
  • Anna Bahyrycz, Janusz Brzdęk, Eliza Jabłońska, and Renata Malejki, “Ulam's stability of a generalization of the Fréchet functional equation,” Journal of Mathematical Analysis and Applications, 2016. View at Publisher · View at Google Scholar
  • Anna Bahyrycz, and Jolanta Olko, “Hyperstability of general linear functional equation,” Aequationes mathematicae, 2016. View at Publisher · View at Google Scholar
  • Janusz Brzdȩk, and Liviu Cădariu, “Stability for a family of equations generalizing the equation of p-Wright affine functions,” Applied Mathematics and Computation, vol. 276, pp. 158–171, 2016. View at Publisher · View at Google Scholar
  • Iz-iddine EL-Fassi, “Generalized hyperstability of a Drygas functional equation on a restricted domain using Brzdęk’s fixed point theorem,” Journal of Fixed Point Theory and Applications, 2017. View at Publisher · View at Google Scholar
  • Laddawan Aiemsomboon, and Wutiphol Sintunavarat, “Two New Generalised Hyperstability Results For The Drygas Functional Equation,” Bulletin of the Australian Mathematical Society, pp. 1–12, 2017. View at Publisher · View at Google Scholar
  • Anna Bahyrycz, and Jolanta Olko, “Hyperstability of Some Functional Equations on Restricted Domain,” Journal of Function Spaces, vol. 2017, pp. 1–6, 2017. View at Publisher · View at Google Scholar